Michigan, 2003High Wind in Michigan, November 12 to 13, 2003
November 12 to 13, 2003 · NWS DTX · 17 events in 17 counties and zones
A strong low pressure system moved across the straits on the evening of the 12th, moving into Ontario overnight as it deepened to 974 mb. Strong cold advection and a tight pressure gradient over Lower Michigan produced wind gusts between 50 and 60 MPH across all of Southeast Michigan.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $21 million
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system moved across the straits on the evening of the 12th, moving into Ontario overnight as it deepened to 974 mb. Strong cold advection and a tight pressure gradient over Lower Michigan produced wind gusts between 50 and 60 MPH across all of Southeast Michigan. In addition, there were even a few wind gusts reported between 60 and 88 mph. The highest wind gust was reported by a spotter in Dexter who recorded an 88 mph gust. An estimated 250,000 customers lost power in southeast Michigan, as widespread trees and power lines were blown down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Nov 12, 3:50 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Nov 12, 3:50 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
349 PM EST WED NOV 12 2003
.DISCUSSION...
AS OF 20Z...A 995MB SURFACE LOW WAS CENTERED OVER NORTHERN GREEN
BAY. THE 12Z MODEL SUITE ARE IN VERY GOOD AGREEMENT WITH THE TRACK
AND STRENGTH OF THIS LOW AND ARE HANDLING IT WELL BASED ON CURRENT
LOW POSITION AND INTENSITY. THIS LOW WILL CONTINUE TO RAPIDLY DEEPEN
AS IT HEADS INTO THE STRAITS THIS EVENING...THEN DEEPEN TO 976MB BY
THURSDAY MORNING AS THE LOW HEADS ACROSS EASTERN ONTARIO. THE MAIN
FORECAST CONCERN WITH THIS STORM SYSTEM WILL BE THE WINDS TONIGHT
AND THURSDAY AS A VERY STRONG LOW LEVEL PRESSURE GRADIENT WILL EXIST
ACROSS THE REGION.
FIRST OFF...CURRENT FORECAST CONCERN WILL BE SEVERE WEATHER
POTENTIAL OVER THE NEXT FEW HOURS. OCCLUDED SURFACE FRONT IS NOW
WORKING ACROSS SOUTHWEST LOWER MICHIGAN. LATEST LAPSE ANALYSIS IS
INDICATING CAPE AROUND 1000 J/KG ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...CURRENTLY UNDER A SEVERE THUNDERSTORM WATCH. MODEL
DATA IS INDICATING A STRENGTHENING 500MB JET OVER NORTHERN
IL/IN...SUPPORTED BY THE CURRENT WATER VAPOR LOOP. BY 00Z...THIS MID
LEVEL JET IS EXPECTED TO INCREASE TO 120KTS. THIS IS GENERATING
TREMENDOUS DEEP LAYER SHEER OVER SE LOWER MI. THIS IN COMBINATION
WITH MODEST INSTABILITY AND STEEPENING MID LEVEL LAPSE RATES WILL
CONTINUE TO WARRANT MENTION OF SEVERE THUNDERSTORMS ACROSS THE SOUTH
UNTIL FROPA...WHICH SHOULD PASS THROUGH THE FORECAST AREA BETWEEN
5PM AND 7PM. DAMAGING WINDS WILL BE THE MAIN THREAT WITH ANY
THUNDERSTORM. STORMS WILL ALSO MOVE EAST VERY QUICKLY...SO BEST
SEVERE CHANCES APPEAR TO BE OVER THE NEXT TWO HOURS.
IN THE WAKE OF THE FRONT...850MB TEMPERATURES WILL FALL TO -8C BY
12Z THU. THIS WILL ALLOW SURFACE TEMPS TO FALL INTO THE 30S TONIGHT.
THE BIG STORY WILL BE THE WINDS AS COLD AIR ADVECTION INCREASES
CONVECTIVE MIXING HEIGHTS. BOTH THE ETA AND GFS SHOW 850MB WINDS
INCREASING TO 50-60KTS OVER THE FORECAST AREA TONIGHT AS THE
PRESSURE GRADIENT TIGHTENS. IN FACT...ETA SHOWS 50-65 KTS AT 2K FT
OVERNIGHT ACROSS THE FORECAST AREA. WITH SOUNDING ANALYSIS SHOWING
THE POTENTIAL FOR THESE WINDS TO MIX DOWN...FEEL CONFIDENT AT
KEEPING CURRENT HIGH WIND WARNING UP FOR ALL OF SE LOWER MI. IN
FACT...WIND GUSTS ARE ALREADY APPROACHING 60MPH ACROSS PORTIONS OF
IOWA.
AFTER A BRIEF BREAK IN THE DEEP MOISTURE FOLLOWING FROPA THIS
EVENING...DEEP LAYER MOISTURE WILL QUICKLY MOVE INTO LOWER MICHIGAN
LATE THIS EVENING AND INTO THE OVERNIGHT. THE STRONGEST QG FORCING
AND MID LEVEL DEFORMATION WILL REMAIN NORTH OF THE FORECAST AREA.
GIVEN THE DEPTH OF MOISTURE...STILL FEEL COMFORTABLE WITH LIKELY
POPS. GIVEN THE WEAK FORCING...ANY SNOWFALL ACCUMULATIONS WILL BE
VERY LIGHT...GENERALLY LESS THAN AN INCH. MODEL SOUNDINGS ALSO
INDICATE ENOUGH WARM AIR NEAR THE BOUNDARY LAYER FROM 03Z TO 06Z FOR
THE PRECIP TO START OFF AS RAIN...FURTHER REDUCING ANY CHANCES FOR
ADDITIONAL ACCUMULATIONS.
ON THURSDAY...THE SURFACE LOW QUICKLY MOVES EAST OF THE
REGION...WITH THE CORE OF STRONGEST LOW LEVEL WINDS ALSO PUSHING
EAST LATE IN THE MORNING. VERY DEEP CONVECTIVE MIXING HEIGHTS...NEAR
7K FT...WILL STILL TAP INTO 40-45KT WINDS DURING THE AFTERNOON. SO
SUSPECT THAT HIGH WIND WARNING WILL BE DOWNGRADED TO AN ADVISORY BY
AFTERNOON. CONVECTIVE MIXING HEIGHTS NEAR 8K FT OVER LAKE
MICHIGAN...CYCLONIC FLOW OVER LOWER MI AND THE STRONG WINDS SHOULD
ADVECT SCATTERED LAKE EFFECT SNOW SHOWERS WELL INTO SE LOWER MI. NOT
EXPECTING ANY ACCUMULATIONS GIVEN THE SCATTERED NATURE THOUGH.
RIDGING ALOFT WILL QUICKLY BUILD INTO THE REGION ON FRIDAY...WITH
STRONG SURFACE HIGH PRESSURE OVER THE SE US ADVECTING VERY DRY AIR
INTO SOUTHERN LOWER MICHIGAN. THUS WILL END ALL MENTION OF PRECIP
THURSDAY NIGHT. GOOD LOW LEVEL WARM AIR ADVECTION ON FRIDAY SHOULD
ACTUALLY RETURN TEMPS TO NEAR/SLIGHTLY ABOVE NORMAL BY THE WEEKEND.
AT THIS STAGE IN THE FORECAST...WILL ADD A CHANCE OF LIGHT RAIN
SATURDAY AFTERNOON/NIGHT AS A WEAKENING MID LEVEL WAVE PUSHES INTO
THE GREAT LAKES.
&&
.MARINE...WILL CONTINUE TO CARRY STORMS OVER ALL OF THE LAKES GIVEN
THE ABOVE MENTIONED WIND FIELDS. STRONGEST LOW LEVEL WIND FIELDS
WILL BE OVER LAKE HURON OVERNIGHT INTO THURSDAY MORNING...WHERE WIND
GUSTS TO 60 KTS LOOK REASONABLE.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING...ALL OF SOUTHEAST LOWER MICHIGAN...TONIGHT
THROUGH THURSDAY MORNING.
STORM WARNING TONIGHT THROUGH THURSDAY MORNING...LAKE
HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE.
&&
CONSIDINE
EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX (ALL LOWER CASE)Hazardous weather outlook, Nov 12, 5:00 PM EST, 0 minutes before
MIZ047>049-053>055-060>063-068>070-075-076-082-083-131100-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
500 PM EST WED NOV 12 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN
.DAY ONE...TONIGHT
SEVERE THUNDERSTORM WATCH NUMBER 943 HAS BEEN CANCELLED FOR
LIVINGSTON...OAKLAND...MACOMB AND ST CLAIR COUNTY. SEVERE
THUNDERSTORM WATCH NUMBER 943 HAS BEEN REPLACED BY TORNADO WATCH
NUMBER 945 IN EFFECT UNTIL 10 PM. SCATTERED THUNDERSTORMS WILL
PERSIST ALONG AND EAST OF A SAGINAW TO ADRIAN LINE EARLY THIS
EVENING. THE MAIN HAZARD FROM THUNDERSTORMS ALONG AND SOUTH OF AN
ANN ARBOR TO DETROIT LINE WILL BE DAMAGING WIND GUSTS TO 70
MPH...ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE WITHIN THE STRONGEST
STORMS.
A RAPIDLY DEEPENING LOW PRESSURE CENTER WILL MOVE INTO THE STRAITS
OF MACKINAC THIS EVENING...THEN INTO ONTARIO OVERNIGHT. DUE TO THE
STRENGTH OF THIS SYSTEM...A HIGH WIND WARNING IS IN EFFECT FOR ALL
OF SOUTHEAST LOWER MICHIGAN TONIGHT THROUGH THURSDAY MORNING. PLEASE
REFER TO THE LATEST URGENT WEATHER MESSAGE.
THE STRONG WINDS AND COLD AIR WILL LEAD TO STORM FORCE WINDS OVER
THE OPEN AND NEARSHORE WATERS OF LAKE HURON...LAKE ST CLAIR...AND
THE MICHIGAN WATERS OF LAKE ERIE. PLEASE SEE THE NEARSHORE AND OPEN
LAKE MARINE FORECASTS FOR DETAILS.
THE STORM SYSTEM RESPONSIBLE FOR THIS ACTIVE WEATHER PATTERN WILL
MOVE INTO THE STRAITS THIS EVENING AND INTO ONTARIO BY THURSDAY
MORNING. WARM AND HUMID AIR WILL BE DRAWN INTO SOUTHEAST MICHIGAN
THIS EVENING...AHEAD OF THE STRONG COLD FRONT ASSOCIATED WITH THIS
SYSTEM. THE COMBINATION OF THIS UNSTABLE AIR AND THE STRONG WINDS
WITH THE COLD FRONT WILL MAKE SEVERE THUNDERSTORMS POSSIBLE. ON THE
HEELS OF THE COLD FRONT...MUCH COLDER AIR WILL MOVE INTO THE REGION
TONIGHT WITH WIND GUSTS CONTINUING AROUND 60 MPH THROUGH SUNRISE
THURSDAY MORNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A HIGH WIND WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
MICHIGAN THURSDAY MORNING.
STORM FORCE WINDS WILL CONTINUE ON THE LAKES THURSDAY AND
THURSDAY NIGHT. PLEASE SEE THE LATEST NEARSHORE AND OPEN LAKE
FORECASTS FOR MORE DETAILS.
NO WEATHER HAZARDS ARE EXPECTED FOR FRIDAY THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.
SPOTTER ACTIVATION IS REQUESTED.
&&
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE
LATEST FORECAST INFORMATION FROM THE NATIONAL WEATHER SERVICE. YOU
CAN ALSO OBTAIN THE LATEST FORECAST ON THE NATIONAL WEATHER SERVICE
WEB SITE HTTP://WWW.CRH.NOAA.GOV/DTX/ (ALL LOWER CASE)
CONSIDINE
In the hours before
Special weather statement, Nov 12, 4:52 PM EST, 8 minutes before
MIZ063-068>070-075-076-082-083-130300-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
452 PM EST WED NOV 12 2003
SEVERE THUNDERSTORM WATCH NUMBER 943 HAS BEEN REPLACED BY TORNADO
WATCH NUMBER 945.
FOR SOUTHEAST MICHIGAN...
SEVERE THUNDERSTORM WATCH NUMBER 943 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES...
LIVINGSTON...OAKLAND...MACOMB...ST. CLAIR...
TORNADO WATCH NUMBER 945 IS IN EFFECT UNTIL 10 PM FOR THE FOLLOWING
COUNTIES...
WASHTENAW...WAYNE...LENAWEE...AND MONROE.
BRAVENDER
Special weather statement, Nov 12, 4:52 PM EST, 8 minutes before
MIZ063-068>070-075-076-082-083-122330-
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
452 PM EST WED NOV 12 2003
SEVERE THUNDERSTORM WATCH NUMBER 943 HAS BEEN REPLACED BY TORNADO
WATCH NUMBER 945.
FOR SOUTHEAST MICHIGAN...
SEVERE THUNDERSTORM WATCH NUMBER 943 HAS BEEN CANCELLED FOR THE
FOLLOWING COUNTIES...
LIVINGSTON...OAKLAND...MACOMB...ST. CLAIR...
TORNADO WATCH NUMBER 945 IS IN EFFECT UNTIL 10 PM FOR THE FOLLOWING
COUNTIES...
WASHTENAW...WAYNE...LENAWEE...AND MONROE.
BRAVENDER
CORRECTED EXPIRATION TIME
Local storm report, Nov 12, 4:53 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
453 PM EST WED NOV 12 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0405 PM METAMORA MI 60 MPH TSTM WIND GUST
11/12/03 LAPEER
WRDLocal storm report, Nov 12, 4:59 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
459 PM EST WED NOV 12 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
405 PM 3 N METEMORA MI EST 60 MPH TSTM WND GST
11/04/03 LAPEER LARGE TREE DOWN ON VEHICLE
DRCLocal storm report, Nov 12, 4:59 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
459 PM EST WED NOV 12 2003
TIME(EST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
405 PM 3 N METEMORA MI EST 60 MPH TSTM WND GST
11/12/03 LAPEER LARGE TREE DOWN ON VEHICLE
DRCHigh Wind, Livingston
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Livingston forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.2 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.603, -83.911 (the zone’s center; the record gives no point)
High Wind, Lenawee
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Lenawee forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.2 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.895, -84.066 (the zone’s center; the record gives no point)
High Wind, Shiawassee
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Shiawassee forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.954, -84.147 (the zone’s center; the record gives no point)
High Wind, Saginaw
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Saginaw forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.5 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.335, -84.053 (the zone’s center; the record gives no point)
High Wind, Bay
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Bay forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $700,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.721, -83.942 (the zone’s center; the record gives no point)
High Wind, Midland
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Midland forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $700,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.647, -84.388 (the zone’s center; the record gives no point)
High Wind, Tuscola
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Tuscola forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $800,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.491, -83.440 (the zone’s center; the record gives no point)
High Wind, Lapeer
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Lapeer forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.090, -83.222 (the zone’s center; the record gives no point)
High Wind, Wayne
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Wayne forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.285, -83.261 (the zone’s center; the record gives no point)
High Wind, Monroe
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Monroe forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.921, -83.494 (the zone’s center; the record gives no point)
High Wind, Macomb
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Macomb forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.5 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.673, -82.910 (the zone’s center; the record gives no point)
High Wind, Huron
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Huron forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Property damage
- $700,000
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.910, -82.855 (the zone’s center; the record gives no point)
High Wind, Sanilac
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Sanilac forecast zone
- Measured
- 51 kt (59 mph) estimated gust
- Property damage
- $700,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.443, -82.646 (the zone’s center; the record gives no point)
High Wind, Washtenaw
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Washtenaw forecast zone
- Measured
- 76 kt (87 mph) measured gust
- Property damage
- $2.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.253, -83.839 (the zone’s center; the record gives no point)
High Wind, Genesee
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Genesee forecast zone
- Measured
- 72 kt (83 mph) measured gust
- Property damage
- $2.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 43.022, -83.707 (the zone’s center; the record gives no point)
High Wind, St. Clair
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- St. Clair forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.931, -82.664 (the zone’s center; the record gives no point)
High Wind, Oakland
- When
- November 12, 5:00 PM EST to November 13, 11:00 AM EST
- Where
- Oakland forecast zone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2.0 million
- Reported by
- TRAINED SPOTTER
- Coordinates
- 42.660, -83.386 (the zone’s center; the record gives no point)
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dense Fog in Florida, November 12, 20032 deaths · 7 injured · $100,000 · 1 event
- Flash Flooding and Flooding in West Virginia, November 12 to 13, 20031 death · $14 million · 52 kt wind · 14 events
- High Wind and Strong Wind in Wisconsin, November 12 to 13, 20032 deaths · $2,000 · 68 kt wind · 4 events
- Tornadoes and Hail in Ohio, November 12, 20033 injured · $21 million · F2 · 16 events
- High Wind in Iowa, November 12, 20032 injured · $2.6 million · 55 kt wind · 45 events
- Tornado in Ohio, November 12, 20031 injured · $160,000 · F2 · 1 event
- High Wind in Ohio, November 12 to 13, 2003$2.3 million · 52 kt wind · 28 events
- Flash Flooding and Hail in California, November 12, 2003$3.5 million · 0.5 in hail · 5 events
- High Wind in Pennsylvania, November 12 to 13, 2003$800,000 · 63 kt wind · 3 events
- Blizzard and Winter Storm in Michigan, November 12 to 13, 2003$230,000 · 68 kt wind · 26 events
- Flash Flooding and Debris Flows in California, November 12, 2003$320,000 · 10 events
- Tornado and Hail in Michigan, November 12, 2003$100,000 · F1 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5335752, 5335753, 5335754, 5335755, 5335756, 5335757, 5335758, 5335759, 5335841, 5335842, 5335843, 5336525, 5336526, 5336527, 5336528, 5336529, 5336530.